Invariant Geometric Objects of the Canonical Almost-Geodesic Mapping π2 (e = 0)

Authors

  • T. I. Grigoreva

Abstract

For the canonical almost-geodesic mapping π2 (e = 0), we prove an analog of the Beltrami theorem in the theory of geodesic mappings. We introduce canonical π2-flat spaces and obtain metrics for them in a special coordinate system.

Published

25.10.2002

Issue

Section

Research articles

How to Cite

Grigoreva, T. I. “Invariant Geometric Objects of the Canonical Almost-Geodesic Mapping π2 (e = 0)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 10, Oct. 2002, pp. 1329-35, https://umj.imath.kiev.ua/index.php/umj/article/view/4171.